PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 19 | 1-2 | 5-15
Tytuł artykułu

Oscillations of neutral differential systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to present the sufficient conditions for oscillation of solutions of the system of differential equations of neutral type.
Słowa kluczowe
Twórcy
  • Department of Mathematical Analysis, Faculty of Sciences, Safárik University, Jesenná 5, 041 54 Kosice, Slovakia
Bibliografia
  • [1] D.D. Bainov and D.P. Mishev, Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger 1991.
  • [2] L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Dekker New York 1995.
  • [3] P. Marusiak, Oscillatory properties of functional differential systems of neutral type, Czech. Math. J. 43 (1993), 649-662.
  • [4] P. Marusiak, Oscillatory properties of systems of neutral differential equations, Hiroshima Math. J. 24 (1994), 423-434.
  • [5] V.N. Shevelo, N.V. Varech and A.G. Gritsai, Oscillatory properties of solutions of systems of differential equations with deviating arguments, preprint no. 85.10, Institute of Mathematics of the Ukrainian Academy of Sciences Russian 1985.
  • [6] E. Spániková, Oscillatory properties of the solutions of differential system of neutral type, Archivum Math. 29 (1993), 177-185.
  • [7] E. Spániková, On oscillation of neutral differential systems, pp. 249-255 in: Proceedings of the International Scientific Conference of Mathematics, Zilina 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div19i1-2n1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.